MAUDE Adverse Event Report: TELEFLEX MEDICAL TOBEY LARYNGOSCOPE HOLDER; TRAY, SURGICAL, INSTRUMENT

TELEFLEX MEDICAL TOBEY LARYNGOSCOPE HOLDER; TRAY, SURGICAL, INSTRUMENT
Catalog Number 502248
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during use on a patient, "the locking mechanism will not stay locked during procedure".No patient harm or injury.The patient status is reported as "fine".
 
Additional Manufacturer Narrative
(b)(6), n/a, other remarks: n/a, corrected data: n/a.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).One sample of 502248 lot w2 was received for evaluation.No visual concerns were noted with the sample.A dimensional inspection was not required as part of this investigation.The device was functionally tested with no concerns noted.The latch closes and engages as expected.This device appears to function correctly and may have been inadvertently captured due to the identical.All complaints are trended across product families on a monthly.Therefore, a separate complaint history review is not required.Sap was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 502248.This complaint was not confirmed.Teleflex will continue to monitor and trend on complaints of this nature.

Brand Name
TOBEY LARYNGOSCOPE HOLDER
Common Device Name
TRAY, SURGICAL, INSTRUMENT
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key18908102
Report Number3011137372-2024-00035
Device Sequence Number12683210
Product Code FSM
UDI-Device Identifier14026704721105
UDI-Public14026704721105
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number502248
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/08/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by Manufacturer04/26/2024
Initial Report FDA Received Date03/14/2024
Supplement Report FDA Received Date05/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown